# SDR USAA2014071500014

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CRACK ON MAIN DECK FLOOR STRUCTURE STABILIZER STRAP BETWEEN BS 365.25 TO 377.7, LBL 24.75.  REPLACED STABILIZER STRAP BETWEEN BS 365.25 TO 377.7, LBL 24.75 IAW SRM 51-40-02.
